EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-49-4013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Discomfort (2330)
| Date of Event |
10/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case-usa patient id: (b)(6).This patient has a verified right knee replacement on the master list with dr.(b)(6) at (b)(6).No device return anticipated due to this being a legal case.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.Operative report from revision surgery attached.No further information.Serial number item number and full description (b)(6) 02-012-49-4013 - logic cr tib insert slope++, sz 4, 13mm ***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): k111400.Concomitants: (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t (b)(6) 02-010-03-0340 - logic cr femoral cem, right, sz 4 (b)(6) 200-02-32 - three peg patella 32mm.
Additional Manufacturer Narrative
D10 concomitants 3760473 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t 4083444 02-010-03-0340 - logic cr femoral cem, right, sz 4 4092418 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, impact code, medical device code, component code, type of investigation, investigation findings, investigation conclusions.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, tibial loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
Additional Manufacturer Narrative
G6: corrected the following: type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, tibial loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.